# SDR AWXA200600638

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 53,840 hours, 23,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MAINTENANCE REPORTED THAT THE AFT RIGHT EMERGENCY FLASHLIGHT WAS NOT BLINKING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE AFT RIGHT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECKS WERE NORMAL.
